# SDR J7SA201911130001

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N458FX
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4238
- Aircraft time: 2,873 hours, 1,410 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Lt Side
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PILOT SIDE WINDSHIELD SHATTERED REMOVED AND REPLACED L/H SIDE PILOT WINDSHIELD ASSY WITH NEW WINDSHIELD ASSY
